How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2418
Experience:  GP with over 27 years experience including emergency medicine
1304720
Type Your Medical Question Here...
Family Physician is online now

Got gastritis and Im taking erythromycin 500mg and omeprazole

Customer Question

Got gastritis and I'm taking erythromycin 500mg and omeprazole 20mg just scared that the gastritis or the anitbiotic will cause my stomach to bleed. As I'm going on holiday tonight
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. Chip replied 3 years ago.
Hi--we've talked before. Why exactly do you think the medication will cause your stomach to bleed?